Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on rays at the identity operator


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 23 (1969), 546-547
MSC: Primary 47.50; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0247527-6
MathSciNet review: 0247527
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Bohenblust and S. Karlin, Geometrical properties of the unit sphere of Banach algebras, Ann. of Math. (2), 62 (1955), 217-229. MR 0071733 (17:177a)
  • [2] E. Hille and R. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 0132403 (24:A2248)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50, 46.00

Retrieve articles in all journals with MSC: 47.50, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247527-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society